
| ID | 33131 |
| フルテキストURL | |
| 著者 |
Yamaguchi, Toshihiro
Kochi University
|
| 抄録 | We give a lower bound for the rational LS-category of certain spaces, including the coformal elliptic ones, in terms of the dimension of its total rational cohomology. |
| キーワード | rational LS-category
elliptic space
coformal space
minimal model
Toomer invariant
|
| 発行日 | 2008-01
|
| 出版物タイトル |
Mathematical Journal of Okayama University
|
| 巻 | 50巻
|
| 号 | 1号
|
| 出版者 | Department of Mathematics, Faculty of Science, Okayama University
|
| 開始ページ | 201
|
| 終了ページ | 203
|
| ISSN | 0030-1566
|
| NCID | AA00723502
|
| 資料タイプ |
学術雑誌論文
|
| 言語 |
英語
|
| 論文のバージョン | publisher
|
| 査読 |
有り
|
| Submission Path | mjou/vol50/iss1/11
|
| JaLCDOI |